# SDR ASAA2022072139156

- Difficulty date: July 21, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 51,601 hours, 15,436 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Faulted
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ASA T/C 7827300, FOUND SHORT TIME FAULT ON ENG #1. FAULT 73-10011 INTERNAL EEC FAULT. DEFERRED FOR 50 FLT HRS PER T/C 7827300. GROUNDED - YES. PER ASA T/C 7827300, FAULT CODE 73-10011 INTERNAL EEC FAULT FOR ENG #1. DEFERRED FOR 50 FLT HRS. PERFORMED T/C 7827300, VERIFIED NO FAULTS MSG LOGGED FOR THE LAST 10 FLT LEGS ON #1 ENG ESN 894257. REF B737-800 FIM 73-21 TASK 801, #1 ENG EEC BITE TEST PASSED W/O FAULTS. REMOVED PLT DEFERRAL.
